Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 23-26
http://dx.doi.org/10.1155/S0161171288000055

Remarks on extreme eigenvalues of Toeplitz matrices

Department of Mathematical Sciences, Northern Illinois University, DeKalb, Illinois 60115, USA

Received 11 April 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohsen Pourahmadi, “Remarks on extreme eigenvalues of Toeplitz matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 23-26, 1988. doi:10.1155/S0161171288000055